Is Papaver a bipolar remedy?I am very new to homeopathy, my brother was diagnosed bipolar a few months ago. Lithium did not work for him, acutally all 4 drugs they have him on aggravated the symtoms. We visited a classical homeopath a couple hours from our home. He gave my brother Papaver LM1. Is this derived from the opium plant? He took 1 test teaspoon, the problem is he is coming off lithium and ativan during this same time, we are not sure what is causing his improved energy level. One day after the remedy he developed a red rash around his neck and shoulders, is this possible an aggavation to the remedy?
emmariesmom on 2004-06-14
if he never had this rash before--then indication either new remedy required---or symptoms experienced are aquired
'medicinal' dis-ease --some will tell that this is toxins leaving the body--those words are fine but does not define course of action----NO MATTER 'WHAT THE CASE" stop Papaver LM1--and allopathic drugs MUST be removed-stopped --they only create block/complication---all
............though cold turkey is "HARD"---avena sativa is prime remedy when coming off lilth ..and some others may be needed as symptoms dictate.and such allopathic drugs---i give you some guide lines above---but all-in all --need patients symptomology before taking lith and other allo- drugs-----
♡ John Stanton last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.